Klonopin is a tranquelizer and I was put on it temporarily to help me sleep.... it is also a narcotic, be careful in using this. I would cut the tablet in half and see if that can help with your anxiety and not put you to sleep. Your body may need to adjust but it is going to be a while. I would only take Klonopin as needed.
i thought it was a benzo...not a narcotic?? and i would love to not take them but my physc. put me on them because i cant function. my paxil ive been on for 10yrs seems to no longer work. ive tried xanax and ativan they worked for a few hrs then the panic would kick back in. it is a 1mg tab that i already do cut in half
You have been given clonazapan for a reason. Your doctor knows your history and has prescribed this med as it stays in body for longer time than xanax.
I take the same dose you are taking; tho' not always twice a day; can take less at night if doing well. As my life is fraught with pain and anxiety right now, I am not going to foolishly see if I can do with 1/2 tab. No payoff in playing Superwoman.
I don't know what the difference is in a 'benzo' and a narcotic. I see the benzo word used frequently; a shorthand for longer term. I advise you to focus on functioning ...not detailed descriptions of meds. It won't help you, and may cause more anxiety. The last thing you need.
Last night my family wanted to take me out to eat: a typically stressful social situation for me. We have had a family tragedy; my ex-husband shot and killed one of my sons two weeks ago, so family are keeping me in their sights.
When my daughter picked me up I was ok, but she said 'Mom, we don't want a repeat of last Saturday". So I pinched off 1/4 a 1 mg tab. Last Saturday, without clonazapan, following memorial service for my son, I passed out and had to be taken to ER. This drama could have been prevented if I had just taken my medicine.
So, bottom line: what will it take for you to function? That is all that matters. Good luck. Keep posting.
Klonopin is a benzo, not a narcotic or a tranquilizer. It is not a sleep aid, though it is often prescribed for that because it does help with anxiety and that can help some people sleep, and also because docs aren't the smartest folks, but benzos can also interfere with restful sleep so it's an individual situation. Whether the tiredness will wear off is up to each individual, but it probably will. I was never made tired by it, so it just goes to show, we're each going to have our own individual experiences.
If it works well, stick with it though. It's helped me a lot, even if it's not perfect.
I rarely take a nightly dosage now. All the nightly dosage did was make me oversleep. If you don't find that you're needing it, talk to your doctor about just taking it in the morning, or just before when your peak anxiety time is.
The idea that it HAS to be taken twice a day, simply isn't true. While that may help those in dire need (possibly in order to counter act other meds), or who wake up in panic, there's simply no way of knowing what will be best for an individual until you're on it for a bit. In fact, the logic that it should be taken twice a day, in order to build up a steady state, would imply that it really should be take three times a day (which is prescribed as well), as you're still going to roller-coaster at twice a day.
good, i hope the tiredness goes away. but id rather be tired than in panic all day long. ive also been on paxil cr for about 10yrs, obv stopped working. going to try and make a switch....any suggestions??? i tried celexa, but had stopped the paxil cold turkey and just did the switch..and from meeting my physc last week she said no no..no wonder i couldnt handle it. im just curious what else i can take for severe anxiety. since all ive ever been taking is paxil
I think cutting your 1 mill into 4's to make it .5 might do the trick.also Its probably ok to only take it when you need it but I'd ask your doctor. And for the sleepiness that's pretty common maybe taking your normal dosage at night might help. It seams to stay in the system for a awhile so you wouldn't have to take it as much in the daytime. Good luck. I still get sleepy after years of taking it and I cope by trying to stay busy cause if I hit the couch I'm out.
saw physc today. says my body needs to get used it thats why im tired all the time. doesnt wanna change my dosage but says if im more anxious at bedtime to take a 1mg pill and then .05mg in the morning
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.